Kopfbereich

Hauptnavigation

Dr. Heidi Gebauer

Dr. Heidi Gebauer

Dr. Heidi Gebauer
ZHAW School of Engineering
Technikumstrasse 9
8400 Winterthur

+41 (0) 58 934 47 11
heidi.gebauer@zhaw.ch

Persönliches Profil

Tätigkeit an der ZHAW als

Dozent

http://iamp.zhaw.ch

Aus- und Fortbildung

2013: Lehrdiplom für Maturitätsschulen in Informatik und Mathematik
2012: Doctor of Sciences ETH Zurich (Rado prize)
2007: Master of Science ETH in Computer Science (ETH Medal)

Beruflicher Werdegang

2011-2013: Postdoc, Institut für Informationstechnologie und Ausbildung, ETH Zürich.
2007-2011: Doktorandin, Institut für Theoretische Informatik ETH Zürich. Betreuer: Prof. Tibor Szabo und Prof. Emo Welzl
2009: Best Student Paper Award at the Annual European Symposium on Algorithms 2009

Projekte

Publikationen

Beiträge, nicht peer-reviewed

  • ; ; ().

    The Random Graph Intuition for the Tournament Game

    .

    Combinatorics, Probability & Computing, 25, 1. 76-88.

  • ; ; ; ; ().

    Disjoint path allocation with sublinear advice

    .

    In: Proc. of the 21st International Conference on Computing and Combinatorics (COCOON 2015). (417-429). Berlin: Springer-Verlag.

Publikationen vor Tätigkeit an der ZHAW

H. Gebauer. On the Construction of 3-Chromatic Hypergraphs with Few Edges. Journal of Combinatorial Theory Series A, Vol 120, 1483-1490, 2013.

H. Gebauer. Size Ramsey Number of Bounded Degree Graphs for Games. Combinatorics, Probability and Computing, Vol 22, pages 499-516, 2013.

H. Gebauer. Disproof of the Neighborhood Conjecture with Implications to SAT. Combinatorica, Vol 32, pages 573-587, 2012.
An extended abstract appeared in Proc. 17th Annual European Symposium on Algorithms (ESA), LNCS 5757, pages 764-775, 2009.

H. Gebauer. On the Clique-Game. European Journal of Combinatorics, Vol 33, pages 8-19, 2012.

H. Gebauer. Enumerating all Hamilton Cycles and Bounding the Number of Hamilton Cycles in 3-Regular Graphs. The Electronic Journal of Combinatorics, Vol 18(1), 2011.

H. Gebauer. Finding and Enumerating Hamilton Cycles in 4-Regular Graphs. Theoretical Computer Science, Vol 412(35) pages 4579-4591, 2011.

T. Christ, A. Francke, H. Gebauer, J. Matoušek, T. Uno. A Doubly Exponentially Crumbled Cake. Electronic Notes in Discrete Mathematics, Vol 38, pages 265-271, 2011.

H. Gebauer, R. A. Moser, D. Scheder, E. Welzl. The Lovász Local Lemma and Satisfiability. Efficient Algorithms - Essays Dedicated to Kurt Mehlhorn on the Occasion of His 60th Birthday , LNCS 5760, pages 30-54, 2009.

H. Gebauer, T.Szabo. Asymptotic random graph intuition for the biased connectivity game. Random Structures & Algorithms, Vol 35, pages 431-443, 2009.

H. Gebauer, Y. Okamoto. Fast exponential-time algorithms for the forest counting and the Tutte polynomial computation in graph classes. International Journal of Foundations of Computer Science, Vol 20, pages 25-175, 2009.